# SDR DALA2018032301849

- Difficulty date: March 22, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 43,285 hours, 30,350 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Worn
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREE PLAY AT THE LT WING OTBD FLAP HINGE FITTING.    OTBD FLAP HINGE WAS REPAIRED IAW ETI-17-18-056, REV 3, AND ER/A 566913-14, REV ORIGINAL.
